Skip to Content

Can welbutrin cause pancreatitis?

Responses (1)

Marvell 25 May 2010

Yes, Wellbutrin can cause pancreatitis.

"Gastrointestinal side effects have frequently included dry mouth (12% to 28%), nausea (9% to 15%), constipation (7%), diarrhea (9%), bloating (7%), cramps (7%), anorexia, vomiting, dysphagia, increase in appetite, taste perversion, abdominal pain, and dyspepsia. Bruxism, gastric reflux, gingivitis, glossitis, increased salivation, mouth ulcers, stomatitis, thirst disturbance, increased salivary flow, and flatulence have been reported infrequently. Edema of the tongue, gustatory disturbance, colitis, esophagitis, gastrointestinal hemorrhage, gum hemorrhage, intestinal perforation, pancreatitis, stomach ulcer, and stool abnormality have been reported rarely."

https://www.drugs.com/sfx/wellbutrin-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions